# SDR HNAA2025060600398

- Difficulty date: May 8, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2087 APU FIREWALL CRACKED AT ELECTRICAL CONNECTOR LOCATION.  REPAIRED IAW SRM 53-32-13 ITEM 7 FIGURE207
